# SDR SWAA2019062734229

- Difficulty date: June 3, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 953-986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, AT INNER CHORD CORRODED BETWEEN BS. 953 TO BS. 986.5, RBL 51. / R&R INNER CHORD PER DWG & SRM.
